# SDR CA980416009

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31P
- Engine: Lyc TIGO541E1A
- System (JASC): 7170 · Engine Drains
- Part: Drain Line
- Part number: LW120984124
- Condition: Chafing
- Location: Nr 2 Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL DRAIN LINE OF NR 2 CYLINDER RUBBED (CHAFED) AGAINST THE PROPELLER ACCUMULATOR AND RISKED RUPTURING THE DRAIN INJECTION LINE.  THIS LINE IS LESS THAN 4 INCHES FROM THE EXHAUST SYSTEM AND CONSTITUTES A HIGH RISK OF ENGINE FIRE IF THE DRAIN INJECTOR LINE RUPTURED.
